Only because you’re picturing the garters, the hat, and the high heels… LMAO
Depression and/or cognitive affects are a common side effect of opioids. Some people(Like me) can get some really weird side effects from certain types of opioid analgesics-If I take Percocet (oxycodone) I become the world’s biggest @$$hole. It will get better when you stop taking the meds, just don’t do it YET. At this stage of your recovery, it’s better to take the pain meds on their scheduled times to stay ahead of the pain-Trying to get back “on top” of the pain can be really uncomfortable!
Here’s to a speedy recovery and no more surgeries in the near future! Tell @Cutlass92 to keep the pillows fluffed and the remote batteries fresh.
I so very badly want to see pictures…
I hope you feel better quickly, @Molly_Mcghee!
Holy smokes, you can make a lava cake last a whole week???
Hopefully you won’t have to take them for much longer. Hope you recover very very soon.
I gave you an “awww” moment until I got to the part about the nurses uniform. Then I shuddered…
Do you think he shaves or waxes before he dons the stockings? Or does he stay au natural with wispy trails of leg hairs pressed against flesh?
We have an old Epilady reserved for these special situations.
It just chafes a little for the first week.
Good!! I was hoping that he would spare you from the “wispy trails of leg hairs”.
Suck it up.
I think duct tape would be more effective and probably would hurt less as well! Unless he’s into that sort of thing. No judgement, here! We’re all adults(Most of the time…)
Looks more like you’re going from ‘suck’ to ‘blow’
Thanks for the pic, bro. But I’m still waiting for the one in your nurse’s outfit.
I hope you feel better very soon!! At least it seems you have not lost your sense of humor! You and @Cutlass92 are making me laugh so much with this Nurse’s uniform!
I’m glad we can make you laugh!